# SDR FDEA201802080320

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 76,711 hours, 28,471 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Not Reported
- Condition: Unknown
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST LEFT HYDRAULIC QUANITY & PRESSURE ON 5 MILE FINAL.  RAN QRH AND LANDED.   REMOVED AND REPLACED THE TEMP LINE IAW AMM 20-10-10-4-0.   TESTED THE LT DOWNLOCK ACTUATOR AND LINES IAW AMM 32-32-02-4, NO LEAKS NOTED. RAN ENGINES IAW MM-3614 AND ACTUATED ALL FLIGHT CONTROLS MULTIPLE TIMES INCLUDING ALT T/E FLAP/SLAT OPS TEST IAW AMM 27-51-26-4, NO FAULTS FOUND.
